MAUDE Adverse Event Report: MEDTRONIC IRELAND ENDURANT II EXTENSION CUFF; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

MEDTRONIC IRELAND ENDURANT II EXTENSION CUFF; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number ETCF3636C49E
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/07/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Concomitant medical products: other relevant device(s) are: product id: e tcf3636c49e, serial/lot #: (b)(4), ubd: 19-jan-2022, udi#: (b)(4).If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
An endurant iis stent graft system was implanted in the patient for the endovascular treatment of a 81 mm abdominal aortic aneurysm.It was reported that approximately 33 months post index procedure, an endoleak type ia was noted.An etcf3636c49e and etcf3636c49e were implanted along with bilateral renal snorkels on the following day.A very slight endoleak persisted and was not resolved.As per the physician, cause of the event was anatomy related due to dilated aorta.No additional clinical sequalae were reported and the patient will be monitored.

Brand Name
ENDURANT II EXTENSION CUFF
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
EI 
MDR Report Key11569160
Report Number9612164-2021-01159
Device Sequence Number17181349
Product Code MIH
UDI-Device Identifier00613994991461
UDI-Public00613994991461
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
P100021
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/25/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/28/2022
Device Model NumberETCF3636C49E
Device Catalogue NumberETCF3636C49E
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/07/2021
Initial Report FDA Received Date03/25/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age81 YR